Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 59, NWS Miami, FL

June 23, 2020Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2020, 5:11 PM EDT for Collier County, Hendry County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2020, 5:11 PM EDT (21:11 UTC)
Expired
Jun 23, 2020, 5:43 PM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Collier County, FL, Hendry County, FL

The radar

The Tampa radar (KTBW), 150 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2685 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

900 
WUUS52 KMFL 232111
SVRMFL
FLC021-051-232200-
/O.NEW.KMFL.SV.W.0059.200623T2111Z-200623T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
511 PM EDT Tue Jun 23 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Collier County in southwestern Florida...
  Northwestern Hendry County in southern Florida...

* Until 600 PM EDT.

* At 510 PM EDT, a severe thunderstorm was located near Felda, or 10
  miles east of Lehigh Acres, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Labelle, Felda, Port La Belle and Keri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2677 8148 2677 8145 2662 8115 2640 8156
      2661 8157
TIME...MOT...LOC 2110Z 215DEG 8KT 2659 8146 

HAIL...1.00IN
WIND...60MPH
 
$$

BAXTER
2 follow-up statements
903 
WWUS52 KMFL 232136
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
536 PM EDT Tue Jun 23 2020

FLC021-051-232200-
/O.CON.KMFL.SV.W.0059.000000T0000Z-200623T2200Z/
Collier FL-Hendry FL-
536 PM EDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTH CENTRAL COLLIER AND NORTHWESTERN HENDRY COUNTIES...

At 534 PM EDT, The severe thunderstorm near Felda has weaken but 
another storm northeast of Felda is becoming strong to severe. Both 
storms are moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Labelle, Felda, Port La Belle and Keri. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2677 8148 2677 8145 2662 8115 2640 8156
      2661 8157
TIME...MOT...LOC 2134Z 224DEG 8KT 2663 8141 

HAIL...1.00IN
WIND...60MPH
 
$$

BAXTER
866 
WWUS52 KMFL 232143
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
543 PM EDT Tue Jun 23 2020

FLC021-051-232153-
/O.CAN.KMFL.SV.W.0059.000000T0000Z-200623T2200Z/
Collier FL-Hendry FL-
543 PM EDT Tue Jun 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND
NORTHWESTERN HENDRY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2677 8148 2677 8145 2662 8115 2640 8156
      2661 8157
TIME...MOT...LOC 2141Z 215DEG 8KT 2665 8140 

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:15 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 23, 4:15 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Miami FL
415 PM EDT Tue Jun 23 2020

.Short Term...
Today through Wednesday...

There is a weak ridge at 500mb as well as a weak Bermuda high at
the surface. Between the two, they are hampering convective
development during the mid day. However, a decent cu field has
developed across South Florida, indicating there is plenty of
moisture, and at least some mid level instability. This mornings
sounding actually showed excellent mid level Lapse rates of
7.4C/km. PWATs should be around 2 inches. We are missing any jet
dynamics, which has helped reduce the coverage of convection for
the last couple of days. With 500mb temps at around -9C or cooler,
and NCAPE of around .4, any convection will likely be strong.
There is some weak shear, which could hamper both development and
lifespan of any storms, as the downdraft may cutoff the updraft.
But, even a subtle increase that is not forecast could allow the
storms to develop into strong to severe thunderstorms, mainly in
the interior areas, as the sea breezes have generally pushed
inland, past the metro areas already. Even though the initial
convection will be sea breeze dominated, the propagation will be a
combination of outflow boundaries and the mid level steering flow.
The 850mb flow is week, and generally out of the SSE. The 700mb
and 500mb are more WSW to W. This would likely have the convective
cells ending up near the Lake region, or maybe as far south as
Broward County. This is also reflected in the Hi-res models.

One other factor is the SAL. Looking at satellite imagery, the
edge of the SAL is approaching South Florida, from the south.
But, there is a nice, wide gradient in the SAL, from nothing, to
being under the thickest area of suspended dust. Being on the
fringe tends to allow for a stronger convective outcome. So, this
helps support strong to severe thunderstorms this afternoon, if
they can get going. The main hazards will be lightning, Strong,
gusty wind, with some isolated damaging wind possible, mainly in
the interior, and around Palm Beach County. Hail also can not be
ruled out. Small to moderate is most likely, if hail forms, but,
with such a high NCAPE, and cold temps aloft, large hail of around
a quarter in size will also be possible.

With the loss of daytime heating, convective cells should quiet
down tonight, keeping the weather mostly quiet, with the exception
of maybe some isolated showers or storms over the coastal waters.

Tomorrow will be a trickier forecast. It will likely be very
similar to today. However, if the SAL is able to move over the
area, convective development may not occur at all. But, for now,
have kept mainly just a slight chances of PoPs in the forecast.
With the lack of convection, the heat index will likely be around
105 again tomorrow, especially in the western interior. There is
also a potential for the heat index to reach over 108 for several
hours. If it looks that way overnight, it may meet criteria for
an advisory.

.Long Term (Wednesday Night through Monday Night)...

South Florida will be under the influence of the western periphery
of the northern Atlantic subtropical surface high through the
majority of the extended period. The associated low-level ridge axis
will remain situated near northern/central Florida, allowing for
primarily easterly lower-tropospheric flow across South Florida.
Aloft, a 500mb ridge will be situated over the Florida peninsula,
providing weak deep-layer flow/shear and large-scale subsidence
across South Florida. The low-level easterly flow regime will
maintain adequate boundary-layer moisture across the southern
peninsula, with PWs remaining near-normal for late June (1.5 to
1.8 inches). The only exception to this will be the periodic
passage of transient low-level perturbations along the easterly
flow, providing brief upticks in boundary-layer moisture at times
(near 2.0 inches). The Saharan Air Layer (SAL) plume is forecast
to primarily remain to the south of the South Florida CWA due to
the aforementioned middle-tropospheric ridge situated across the
Florida peninsula. Modestly steep mid-level lapse rates in
association with this feature could linger across the southern and
western portions of South Florida to start the extended period,
though these enhanced lapse rates should advect away from South
Florida with the bulk of the SAL plume exiting the region later
this week into the weekend.

Shallow nocturnal showers can be anticipated across the South
Florida waters (primarily the Atlantic waters) each evening and
morning due to the aforementioned low-level easterly flow regime.
Each afternoon, sea-breeze circulations should develop and advect
slightly inland, generally driving afternoon convection across
inland South Florida and the Gulf Coast each day. Most of this
convection should be limited in coverage and intensity due the
lack of any appreciable synoptic forcing for ascent and weak deep-
layer flow/shear. The deterministic global model solutions and
their ensembles depict strengthening cyclonic mid/upper-level flow
across the southern/eastern CONUS later this week into the
weekend, potentially leading to cyclogenesis across the
southeastern CONUS. While this feature is projected to remain to
the north of the South Florida CWA, an associated poleward mass
flux of rich subtropical or tropical moisture across South Florida
could allow for greater convective coverage this weekend into
early next week. Maximum temperatures are forecast to remain
slightly above average across the interior and Gulf Coast of South
Florida due to the aforementioned deep-layer high pressure and
easterly flow regime. Maximum temperatures across the eastern
portions of South Florida should remain near normal (upper 80s to
lower 90s) due to the easterly surface flow and inland-advancing
Atlantic sea-breeze.

&&

.Marine...
No significant weather under the weak upper level high and the
Bermuda high to the east. Seas should remain benign, and the
Atlantic beaches should see no significant rip currents through
the weekend. With showers and thunderstorms in the forecast, some
locally rough marine conditions are possible. These include:
Locally rough seas, strong wind, torrential rain, and waterspouts.

&&

.Aviation...
Weak high pressure continues to be in control. While there is a
weak easterly flow, the low level wind is mainly being dominated
by the sea breezes. SHRA and TSRA are highly possible in the
interior late this afternoon and evening hours. They are currently
forecast to remain inland, although they may propagate towards
the coasts. If this happens, they may need to be added to at least
a few of the TAFs. After a quiet night tonight and tomorrow
morning, another round of TSRA is possible tomorrow afternoon.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  76  91  77  90 /  20  10   0  20
Fort Lauderdale  78  90  79  90 /  20  10   0  20
Miami            78  91  79  91 /  20  10   0  20
Naples           76  91  76  94 /  20  10  10  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.

&&

Marine...13
Aviation...13
Short Term...13
Long Term...18/Weinman
Hazardous weather outlook, Jun 23, 8:50 AM EDT, 8 hours 21 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
850 AM EDT Tue Jun 23 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240100-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
850 AM EDT Tue Jun 23 2020

...Strong to Severe Thunderstorms Possible This Afternoon...
...Heat Indices of 105 to 109 for Interior and Gulf Coast...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered thunderstorms will be possible this
afternoon and early evening. Some storms may become strong to severe.
The main hazards are strong, gusty wind, hail, frequent lightning,
and torrential rainfall. The greatest coverage of storms will be
across interior sections of South Florida.

Temperatures: Heat indices may reach values between 105F to 109F for
an hour or two this afternoon, especially over the western interior
and along the Gulf coast of South Florida.

Waterspouts: There is a slight chance for waterspouts in association
with showers and thunderstorms over the Atlantic waters of South
Florida and Lake Okeechobee.

Wind: Thunderstorm wind gusts of 45 to 60 mph are possible. Some of
these gusts could produce localized wind damage.

Hail: Up to quarter-sized hail will be possible today.

Flooding: Localized flooding will be possible over urban and poor-
drainage areas where thunderstorms repeatedly move over the same
locations.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Isolated to scattered showers and thunderstorms will be possible
each day for the remainder of this week into the upcoming weekend.
Maximum heat-index values are forecast to reach 105 to 109 degrees
each afternoon across southwest Florida, with the highest of these
readings across interior sections.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail, and flooding to
the National Weather Service Forecast Office in Miami. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Jun 23, 12:33 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1233 PM EDT TUE JUN 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     FUNNEL CLOUD     CANAL POINT             26.86N 80.63W
06/22/2020                   PALM BEACH         FL   NWS EMPLOYEE

            DELAYED REPORT. OFF-DUTY NWS EMPLOYEE
            OBSERVED A FUNNEL CLOUD -- POSSIBLY A PAIR
            OF FUNNEL CLOUDS -- LOOKING SOUTHEASTWARD
            FROM THE INTERSECTION OF FLORIDA HIGHWAY 700
            AND EVERGLADES STREET IN CANAL POINT. THESE
            FUNNELS EXTENDED AROUND 30-40 PERCENT OF THE
            WAY TO THE GROUND FROM CLOUD BASE, AND WERE
            NOT OBSERVED IN CONTACT WITH THE GROUND. THE
            FUNNELS WERE LIKELY SUPPORTED BY STRONG
            STRETCHING OF LOW-LEVEL VORTICITY ALONG THE
            LAKE-BREEZE BOUNDARY PERIPHERAL TO LAKE
            OKEECHOBEE -- LOCALLY AUGMENTED BY
            BAROCLINICALLY-GENERATED VORTICITY
            PERIPHERAL TO THE DEVELOPING COLD POOL OF
            INCIPIENT CONVECTION FORMING ALONG THE
            BOUNDARY. THE LOCALIZED VORTICITY STRETCHING
            WAS ACCOMPLISHED BY STRONG DIFFERENTIAL
            VERTICAL MOTION ACCOMPANYING INCIPIENT
            UPDRAFTS AMID APPRECIABLE (AROUND 150 J/KG)
            0-3-KM MLCAPE, YET WAS QUICKLY UNDERCUT BY
            THE EXPANDING RAIN SHAFT / COLD POOL
            GENERATED BY THIS SAME CONVECTION. THE
            OFF-DUTY NWS EMPLOYEE OBSERVED THE EASTERN
            FUNNEL QUICKLY ELONGATE AND ASSUME A
            ROPE-TYPE APPEARANCE BEFORE DISSIPATING
            CONCURRENT WITH THE EXPANSION OF THE
            PERIPHERAL RAIN SHAFT -- ALL WHILE OBSERVING
            THE VISIBLE CLOUD ROTATION AND FUNNEL BASE
            REMAINING WELL ELEVATED ABOVE GROUND.

&&

COHEN
Special weather statement, Jun 23, 4:16 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Miami FL
416 PM EDT Tue Jun 23 2020

FLZ069-070-073-075-232115-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-Inland Miami-Dade County FL-
416 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE AND CENTRAL MIAMI-DADE COUNTIES UNTIL 515 PM EDT...

* At 416 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 11 miles
  east of Chokoloskee to 7 miles southwest of Shark Valley Obs Tower.
  Movement was northeast at 5 to 10 mph.

* Nickel size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Shark Valley Obs Tower, Loop Road Ee Center, Dade-Collier Training
  Airport, Fortymile Bend and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2599 8103 2568 8069 2551 8091 2582 8124
TIME...MOT...LOC 2016Z 233DEG 6KT 2585 8115 2559 8087

BAXTER
Special weather statement, Jun 23, 4:23 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
423 PM EDT Tue Jun 23 2020

FLZ066-070-232115-
Hendry FL-Inland Collier County FL-
423 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER AND
SOUTHWESTERN HENDRY COUNTIES UNTIL 515 PM EDT...

* At 422 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Lehigh Acres to Immokalee to 6 miles southwest of Hendry
  Correctional. Movement was northeast at 5 mph.

* Dime size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Ave Maria, Immokalee, Felda, Big Corkscrew Island, Hendry
  Correctional, Keri, Sunniland, Bunker Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2673 8156 2654 8128 2632 8120 2619 8133
      2634 8154 2643 8156 2671 8157
TIME...MOT...LOC 2022Z 204DEG 5KT 2660 8155 2640 8146 2627 8130

BAXTER
Special weather statement, Jun 23, 5:01 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
501 PM EDT Tue Jun 23 2020

FLZ063-066-070-071-073-075-232200-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-Inland Miami-Dade County FL-Glades FL-
501 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLLIER...NORTHEAST
MAINLAND MONROE...NORTHWEST MIAMI-DADE...WEST CENTRAL HENDRY AND
SOUTHWEST BROWARD COUNTIES UNTIL 600 PM EDT...

* At 459 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Charleston Park to 8 miles south of Hendry Correctional to near
  Shark Valley Obs Tower. Movement was northeast at 15 mph.

* Dime size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Labelle, Ave Maria, Immokalee, Loop Road Ee Center, Felda,
  Dade-Collier Training Airport, Shark Valley Obs Tower, Miccosukee
  Service Plaza, Hendry Correctional, Port La Belle, Big Cypress
  Seminole Reservation, Big Cypress National Preserve, Fortymile
  Bend, Miccosukee Indian Reservation, Sunniland, Bunker Hill, Miles
  City, Keri, Deep Lake and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2677 8155 2677 8138 2644 8101 2586 8049
      2552 8083 2598 8133 2648 8156 2673 8157
TIME...MOT...LOC 2059Z 211DEG 12KT 2665 8155 2618 8119 2568 8072

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:14 PM EDTSpecial Weather StatementMFLGlades, Hendry46 min
Jun 22, 8:16 PM EDTSpecial Marine WarningMFL29 min
Jun 23, 4:16 PM EDTSpecial Weather StatementMFLMonroe59 min
Jun 23, 4:23 PM EDTSpecial Weather StatementMFLHendry52 min
Jun 23, 5:01 PM EDTSpecial Weather StatementMFLHendry59 min
Jun 23, 5:54 PM EDTSpecial Weather StatementMFLHendry66 min
Jun 23, 6:31 PM EDTSpecial Weather StatementMFLGlades29 min
Jun 23, 6:41 PM EDTSpecial Marine WarningMFL64 min
Jun 23, 6:43 PM EDTSevere Thunderstorm WarningMFLGlades62 min
Jun 23, 7:07 PM EDTSpecial Weather StatementMFLBroward53 min
Jun 23, 7:38 PM EDTSpecial Marine WarningMFL67 min
Jun 23, 7:41 PM EDTSpecial Weather StatementMFLGlades49 min
Jun 23, 7:51 PM EDTSpecial Weather StatementMFLBroward, Palm Beach39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.